# SDR 08FDEA01296

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: A5796512000751
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 RIGHT WING FLAP FAIRING OUTER SKIN IS DELAMINATED 5 INCHES AFT OF THE FWD ATTACH POINT.  REPAIRED THE DELAMINATION BY REMOVING DAMAGE & APPLYING A WET PAY UP IAW SRM 57-20-35. PAINTED IAW AMM 51-75-10-08.
